# SDR CALA2009040700179

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 38,173 hours, 5,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 10637
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE AT R4 DOOR.  TROUBLESHOT PER SSM 33-51-15, REPLACED BATTERY CHARGER M734, REF AMM 33-51-07, OPERATIONAL CHECKS GOOD.
